Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Epzicom + Reyataz + Norvir every 24 hours
Jul 21, 2010

Hello, I've been with Truvada + Reyataz + Norvir for a little more than a year. My blood results are great (CD4 > 600 VL: < 50). I did not have any side effect except that I have lots of trouble to sleep: I wake up at night, sleep very light and wake up smashed. I did some sleep study (negative) and took some Lunesta (I slept well but I am still so tired when I wake up). Up till now I found the combo very convenient. I take it with breakfast anytime, this is somewhere between 5 am and 10 am. My doctor wants to switch Truvada with Epzicom and I wonder if I would still have that confortable liberty since I read that Epzicom is less efficient than Truvada?

Thanks in advance.

Response from Dr. Young

Hello and thanks for your post.

Both Epzicom (Kivexa) and Truvada are readily dosed once-daily; there should be no problem taking your medicine between 0500 and 1000 AM daily.

Let us know how the switch works out for you.

Be well, BY



Previous
Bone Support
Next
Does Aciclovir cause drug resistance to A-tripla medication taken for HIV treatment?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement